研究领域

图上的几何与分析

教育背景

1981-1985              学士                            福建师范大学

1994-1997              博士                            芬兰于韦斯屈拉大学

工作经历

2018 至今                教授                           清华大学丘成桐数学科学中心

1998-2018               教授                           中国人民大学

1988-1994               讲师                           福建师范大学

2004-2005               博士后                        哈佛大学

2018.1-2018.2          美国哈佛大学               访问学者

2017.1-2017.3          美国哈佛大学               访问学者

2016.7                     德国比勒菲尔德大学      访问学者

2016.2-2016.3          美国哈佛大学               访问学者

2015.2-2015.4          美国哈佛大学               访问学者

2014.2-2014.4          台湾大学                     访问学者

2013.1-2015.5          美国哈佛大学               访问学者

2012.7-2012.8          德国比勒菲尔德大学      访问学者

2011.1-2011.2          香港中文大学               访问学者

2009.9-2010.12        美国哈佛大学               访问学者

发表论文

[1] Yong Lin, Hongye Song, Harnack and mean value inequalities on graphs, Acta Mathematica Scientia, 38B(6), 2018.

[2] Pual Horn, Yong Lin, Shuang Liu, Shing-Tung Yau, Volume doubling, Poincar\'{e} inequality and Guassian heat kernel estimate for nonnegative curvature graphs, Journal für die reine und angewandte Mathematik(Crelle's journal),

DOI: 10.1515/crelle-2017-0038.

[3] Bobo Hua,Yong Lin, Graphs with large girth and nonnegative curvature 

dimension condition, to appear in Communications in Analysis and Geometry.

[4] Alexander Grigor'yan, Yong Lin, Yuri Muranov, Shing-Tung Yau, Path complexes and their homologies, to appear in Int. J. Math.

[5] Yong Lin,Shuang Liu, Hongye Song, Ultracontractivity and functional inequalities on infinite graphs, to appear in Discrete & Computational Geometry.

[6] Yong Lin, Shuang Liu, Hongye Song, Log-Sobolev Inequalities on graphs with positive curvature, Mathematical Physics and Computer Simulation, Volume 40(3), 2017.

[7] Chao Gong, Yong Lin, Equivalent properties for CD inequalities on graphs with unbounded Laplacians, Chinese Annals of Mathematics, Series B, Volume 38(5), 1059-1070, 2017.

[8] Yong Lin, Yiting Wu, On-diagonal lower estimate of heat kernels on graphs, Journal of Mathematical Analysis and Applications, Volume 456(2), 1040-1048, 2017.

[9] Yong Lin, Yiting Wu, The existence and nonexistence of global solutions for a semilinear heat equation on graphs, Calculus of Variations and Partial Differential Equations, Volume 56, 2017.

[10] Alexander Grigor'yan, Yong Lin, Yun Yan Yang, Existence of positive solutions to some nonlinear equations on locally finite graphs, Science China Math., Vol.60, 1311-1324, 2017.

[11] Bobo Hua, Yong Lin, Yong, Stochastic completeness for graphs with curvature dimension conditions, Advances in Mathematics, 306, 279–302, 2017.

[12] Yong Lin, Shuang Liu, Yun Yan Yang, A Gradient estimate for positive functions on graphs, Journal of Geometric Analysis, Volume 27, 1667-1679, 2017.

[13] Frank Bauer, Fan Chung, Yong Lin, Yuan Liu, Curvature aspects of graphs, Proceedings of the American Mathematical society, Volume 145, 2033-2042, 2017.

[14] Alexander Grigor'yan, Yong Lin, Yun Yan Yang, Yamabe type equations on graphs, Journal of Differential Equations, Volume 261, Number. 9, 4924-4943, 2016.

[15] Alexander Grigor'yan, Yong Lin, Yun Yan Yang, Kazdan-Warner equation on graph, Calculus of Variations and Partial Differential Equations, Volume 55, Number 4, 2016.

[16] Yong Lin, Shuang Liu, Yun Yan Yang, Global gradient estimate on graph and its application, Acta Mathematica Sinica,Volume 32, Number 11, 1350-1356, 2016.

[17] Zu-Guo Yu, Huan Zhang, Da-Wen Huang, Yong Lin, Vo Anh, Multifractality and Laplace spectrum of horizontal visibility graphs constructed from fractional Brownian motion, Journal of Statistical Mechanics, 3, 2016.

[18] Alexander Grigor'yan, Yong Lin, Yuri Muranov, Shing-Tung Yau, Cohomology of digraphs and (undirected) graphs,  Asian Journal of Mathematics, Volume19, Number5, 2015.

[19] Frank Bauer, Paul Horn, Yong Lin, Gabor Lippner, Dan Mangoubi, Shing-Tung Yau, Li-Yau inequality on graphs, Journal of Differential Geometry, 99, 359-405, 2015.

[20] Alexander Grigor'yan, Yong Lin, Yuri Muranov, Shing-Tung Yau, Homotopy theory of digraphs, Pure and Applied Mathematics Quarterly, Volume 10, Number 4, 619-674, 2014.

[21] Yong Lin, Linyuan Lu and Shing-Tung Yau, Ricci-flat graphs with girth at least five,

Communications in Analysis and Geometry, Volume 22, Number 4, 1–17, 2014

[22] Fan Chung, Yong Lin and Shing-Tung Yau, Harnack inequalities for graphs with non-negative Ricci curvature, Journal of Mathematical Analysis and Applications, Vol.415, Issue 1, 25-32, 2014.

[23] Yong Lin, Ricci curvature and functional inequalities on graphs, Fifth  International Congress of Chinese Mathematicians. Part 1, 2, 663–675, AMS/IP Stud. Adv. Math., 51, pt. 1, 2, Amer. Math. Soc., Providence, RI, 2012.

[24] Yong Lin, Gapor Lippner, Shing-Tung Yau, Quantum tunneling on graphs, Communications in Mathematical Physics, Vol.311, no. 1, 113-132, 2012.

[25] Yong Lin, Linyuan Lu and Shing-Tung Yau, Ricci curvature of graphs, Tohoku Mathematical Journal, Vol.63, no.4, 605-627, 2011.

[26] Yong Lin and Shing-Tung Yau, Ricci curvature and eigenvalue estimate on locally finite graphs, Mathematical Research Letter, Vol.17, No.2, 345-358, 2010.

[27] Yong Lin, Gapor Lippner, Dan Mangaubi, Shing-Tung Yau, Nodal Geometry of graphs on Surfaces, Discrete and Continuous Dynamical System, Vol.28, No.3, 1291-1298, 2010.

[28] Yong Lin and Lifeng Xi, Lipschitz continuity of harmonic function on graphs, Journal of Mathematical Analysis and Applications, Vol.366, Issue 2, 673-679, 2010.

[29] Yong Lin and Huojun Ruan, Maximal functions and Fourier transforms of self-similar measures, Chaos, Solitons and Fractals, Vol. 27, 2006.

[30] Dachun Yang and Yong Lin, Spaces of Lipschitz type on metric spaces and their applications,  Proc. Edinb. Math. Soc(2) 47, no.3. 709—752, 2004.

[31] Su Hua and Yong Lin, R\S analysis of Chinese securities market, Tsinghua Sci. Technol., Vol8, No. 5, 2003.

[32] Yong Lin and Lifeng Xi, Whitney's critical set in Fractal, Chaos, Solitons and Fractals, Vol.14, 2002.

[33] Yong Lin and Pertti Mattila, Menger curvature and C1 regularity of fractals, Proceeding of American Mathematics Society, Vol.6, 2001.

[34] Yong Lin, Menger curvature, singular integrals and analytic capacity, Ann. Acad. Sci. Fenn. Ser. A I Math. Dissertationes 111, 1997.

[35] Yuzan He and Yong Lin, On factorization of meromorphic functions satisfying nonlinear ordinary differential equations, International Symposium in memory of Hua Loo Keng, Vol. II (Beijing), 123-133, Springer, 1991

 

预印本:

[1] Alexander Grigor'yan, Yong Lin, Yuri Muranov, Shing-Tung Yau, Homologies of path complexes and digraphs, preprint.

[2] Chao Gong, Yong Lin, CDE' Inequalities on Graphs with Unbounded Laplacians, preprint.

[3] BoboHua, Yong Lin, Yanhui Su, Payne-Polya-Weinberger, Hile-Protter and Yang’s inequalities for Dirichlet Laplace eigenvalues on integer lattices, preprint.

[4] Paul Horn, Yong Lin, Shing-Tung Yau, Variational inequalities on graphs, preprint.

[5] Chao Gong, Yong Lin, Shuang Liu, Shing-Tung Yau, Li-Yau inequality for unbounded Laplacian on graphs, preprint.

[6] David Cushing, Riikka Kangaslampi, Yong Lin, Shiping Liu, Linyuan Lu, Shing-Tung Yau, Ricci-flat cubic graphs with girth five, preprint.

[7] Yong Lin, Sze-Man Ngai, Shing-Tung Yau, Heat kernel of the Laplacian on a subgraph of a complete graph, preprint.

  • 联系我们
  • 北京市海淀区清华大学静斋
    丘成桐数学科学中心100084
  • +86-10-62773561 
  • +86-10-62789445 
  • ymsc@tsinghua.edu.cn
版权所有© 2018 丘成桐数学科学中心